# SDR CALA2022100302612

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N87527
- Make and model: Boeing 737824
- Aircraft serial: 38701
- Aircraft time: 39,595 hours, 13,403 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Sta 138.7
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB CRACKED ON LOWER SKIN AT STAB STA 138.7 APPROX 9.5" FWD OF THE AFT EDGE JUST AFT OF EXISTING REPAIR LP9851641. ACCOMPLISHED AND INSPECTION BUYBACKS, INITIATED DIP TO PERFORM REQUIREMENTS TABLE 204.  INSPECTION THRESHOLD 56,000 TOTAL AND LFEC INSP EVERY 9,000 FLIGHT CYCLES. INSPECTIONS GIVEN IN REPAIR 11 PARAGRAPH 5. INSPECTION FLIGHT CYCLES AND DETAILED VISUAL INSP EVERY 9,000 FLIGHT CYCLES ACCOMPLISHED REPAIR 11 PER SRM 55-10-01-2R-11  AND INCORPORATED LP9851641 INTO THIS LP REPAIR. SEE BAM N/R 000974794 FOR WORK VERIFIED
